# SDR DALA2015110606777

- Difficulty date: November 3, 2015
- Submitted: November 6, 2015
- Operation: Air carrier
- Aircraft: N325US
- Make and model: Airbus A320-211
- Aircraft serial: 281
- Aircraft time: 69,453 hours, 31,554 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Frame 67
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION STR 27LT INTERNAL STRUCTURE AT LEVEL FRAME 67 AT LOWER FUSELAGE, REPLACED SECTION CONNECTION ON STRINGER 27LT AT LEVEL FRAME 67 IAW PRI 540587-14, REV 0 AND ER/A 540587-14, REV ORIGINAL.
